# SDR AALA201709279003

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 78,400 hours, 11,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276000
- Part serial: FR1262
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 30,460 hours, 4,278 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE R3 DOOR BOTTLE BELOW 1783 PSI.  ACCOMPLISHED SERVICING OF THE R3 DOOR ASSIST BOTTLE.
